I completed 4 weeks of rituxan treatments and my platelet count increased from 40 to 81. Now a month later, they've crashed to 40 again and my white and red blood counts are also low. I'm worse off than when before I started treatment. Has this happened to anyone? Is it typical to have such wild fluctuations? How long does it take to work? I have systemic Lupus, which probably accounts for the low platelet count. My doctor said I could also be going through a Lupus flare because my hair has started shedding again at a rate before I was diagnosed with Lupus. My doctor has no answer whatsoever.
Please help! Question about Rituxan?
Added 16 Feb 2016:
Btw. I am also on plaquenil and cellcept for my lupus. My Doctor did mention there could be some toxicity involved. How so? Would the rituxan interact with my Lupus medications? I'm not ingesting anything different.
No responses have yet been posted. Add your response to this question.
- Rituxan Information for Consumers
- Rituxan Information for Healthcare Professionals (includes dosage details)
- Side Effects of Rituxan (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 May 2010 • 1 answer
Will rituxan therapy in combination with radiation treatment cause hair loss for my 22 year old son?
Posted 6 Sep 2010 • 1 answer
Posted 30 Sep 2010 • 1 answer
Posted 5 Feb 2014 • 1 answer
Posted 19 Sep 2015 • 0 answers